# SDR GTIA9900922

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CO-PILOT RUDDER FLOOR PANEL HAS CRACKED STRUCTURE FORWARD END BOTTOM.  CUT OUT CRACK INSTALLED ANGLE DOUBLER PER DC9 IAW SRM 53-01-0 PAGE 1 AND 10 EXAMPLED FORMED ANGLE DOUBLER PER DC9 SRM 51-10-2 PAGE 1 FIG 2.  INSTALLED FASTENER PER DC9 SRN 51-30-2.  (M)
